# SDR 08FDEA01523

- Difficulty date: April 24, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31023101
- Condition: Cracked
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SLIDE ASSY, BOX IS CRACKED ON THE OUTER SURFACE, UPPER FWD SIDE.  RECEIVED SERVICEABLE SLIDE TO BE INSTALLED ON W/C 68S1500CP;  STEP 5-B.
